# SDR DL76S981457

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32112
- Condition: Dented
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AT STA 1241 BETWEEN STR 33L AND 34L.  THE UNDERLYING FRAME SHEAR TIE WAS ALSO DENTED.  THE DISCREPANT CONDITION WAS CAUSED BY GROUND DAMAGE.  REPAIRED PER ERA 331906-14.
